# SDR DALA2023050903617

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 50,665 hours, 36,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS ARE INOPERATIVE IN THE CABIN. MAINTENANCE REPLACED THREE EMERGENCY LIGHT BATTERY PACKS PER B717 AMM 33-51. OPERATIONAL CHECK IS GOOD. (LP #9957841)
